# SDR SWIA972084

- Difficulty date: November 3, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 13,870 hours, 19,368 cycles
- Engine: Pwa PW118A
- System (JASC): 5240 · Service Doors
- Part: Cam
- Condition: Loose
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SERVICE DOOR LIGHT CAME ON DURING TAKEOFF ROLL.  ABORTED TAKEOFF.  SECURED LOOSE CAMLOCK AT OUTBOARD FUEL DOOR, CHECKS OK.
